Skip to main content

Symplectic Measurements and Hamiltonian Dynamics

Searching for OpenAIRE data...

Publications

Volume growth in the component of fibered twists

Author(s): Joontae Kim; Myeonggi Kwon; Junyoung Lee
Published in: Communications in Contemporary Mathematics, 2, 2018, ISSN 0219-1997
Publisher: World Scientific Publishing Co
DOI: 10.1142/s0219199718500141

Caustic-free regions for billiards on surfaces of constant curvature

Author(s): Dan I. Florentin; Yaron Ostrover; Daniel Rosen
Published in: Journal of Geometry and Physics, 4, 2021, ISSN 0393-0440
Publisher: Elsevier BV
DOI: 10.1016/j.geomphys.2021.104305

Symplectic embeddings of the $\ell_p$-sum of two discs

Author(s): Ostrover, Yaron; Ramos, Vinicius G. B.
Published in: Journal of Topology and Analysis, 2, 2021, ISSN 1793-5253
Publisher: World Scientific Publishing Co. Pte Ltd
DOI: 10.1142/s1793525321500242

Embeddings of free groups into asymptotic cones of Hamiltonian diffeomorphisms

Author(s): Daniel Alvarez-Gavela; Victoria Kaminker; Asaf Kislev; Konstantin Kliakhandler; Andrei Pavlichenko; Lorenzo Rigolli; Daniel Rosen; Ood Shabtai; Bret Stevenson; Jun Zhang
Published in: Journal of Topology and Analysis, 5, 2017, ISSN 1793-5253
Publisher: World Scientific Publishing Co. Pte Ltd
DOI: 10.1142/s1793525319500213

Duality of caustics in Minkowski billiards

Author(s): S Artstein-Avidan, D I Florentin, Y Ostrover, D Rosen
Published in: Nonlinearity, 31/4, 2018, Page(s) 1197-1226, ISSN 0951-7715
Publisher: Institute of Physics Publishing
DOI: 10.1088/1361-6544/aa9d5c

Asymptotic equivalence of symplectic capacities

Author(s): Efim Gluskin, Yaron Ostrover
Published in: Commentarii Mathematici Helvetici, 91/1, 2016, Page(s) 131-144, ISSN 0010-2571
Publisher: Birkhauser Verlag
DOI: 10.4171/CMH/380

A Remark on Projections of the Rotated Cube to Complex Lines

Author(s): Efim D. Gluskin, Yaron Ostrover
Published in: Geometric Aspects of Functional Analysis Lecture Notes in Mathematics, vol 2169. Springer, Lecture Notes in Mathematics,, 2017, Page(s) 137-149, ISSN 0075-8434
Publisher: Springer Verlag
DOI: 10.1007/978-3-319-45282-1_9

The Symplectic Size of a Randomly Rotated Convex Body

Author(s): Efim D. Gluskin, Yaron Ostrover
Published in: International Mathematics Research Notices, 2017, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnx205

On the Symplectic Size of Convex Polytopes

Author(s): Pazit Haim-Kislev
Published in: Geometric and Functional Analysis, 3, 2019, ISSN 1016-443X
Publisher: Birkhauser Verlag
DOI: 10.1007/s00039-019-00486-4